# SDR USAA001762

- Difficulty date: October 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - GUSSET CRACKED 1 INCH AT BS 259, BBL ZERO TOP OF N/G WELL.  INSTALLED NEW GUSSET PER DWG 65 45819.  (X)
